MathSciNet Relay Station
MathSciNet bibliographic data
MR1126872 41A60 (30E15 65D32)
Berry, M. V.; Howls, C. J. Hyperasymptotics for integrals with saddles. Proc. Roy. Soc. London Ser. A 434 (1991), no. 1892, 657–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement